Illinois Journal of Mathematics

An inequality in integral representation theory

G. J. Janusz

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 484-488.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988999

Digital Object Identifier
doi:10.1215/ijm/1255988999

Mathematical Reviews number (MathSciNet)
MR947040

Zentralblatt MATH identifier
0632.20004

Subjects
Primary: 20C10: Integral representations of finite groups

Citation

Janusz, G. J. An inequality in integral representation theory. Illinois J. Math. 32 (1988), no. 3, 484--488. doi:10.1215/ijm/1255988999. https://projecteuclid.org/euclid.ijm/1255988999


Export citation